Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

So if someone could please help me. I have been taking finacea gel in the morning and atralin at night and taking minocycline 100 x 2 a day, my complextion looked great!!! I have recently stopped taking minocycline after 3 months and getting pimples again. Any feedback for me please?

Link to comment
Share on other sites

Did your dermatologist tell you to stop taking the minocycline? Because sometimes you can get off the antibiotics and the topicals will keep your skin clear, but if you jumped the gun and went off the antibiotics before you were supposed to then you're definitely going to break out again. You're supposed to slowly reduce your dosage and be on the lowest dose of antibiotics that keeps you clear, but a good derm would tell you all this. Basically you can't stop taking your meds and expect that your skin is going to stay clear. Acne can't be cured (at least we don't know how to do that yet) it can only be treated and suppressed.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×